Reply
 
Thread Tools Display Modes
Old 11-16-2009, 07:45 AM   #1
blueygh2
Turning the Heel
 
blueygh2's Avatar
 
Join Date: Mar 2008
Location: Somewhere in Europe
Posts: 729
Thanks: 37
Thanked 181 Times in 156 Posts
Seroquel / Quietiapine
...
__________________
The ways of Yarn are inscrutable.

I'm NOT a "miss", I'm a lady!

Last edited by blueygh2 : 11-17-2009 at 10:05 AM.
blueygh2 is offline   Reply With Quote

 

This advertising will not be shown to registered members. Join our free online community today!

Old 11-16-2009, 08:06 AM   #2
flea
Ribbing the Cuff
 
flea's Avatar
 
Join Date: Jan 2007
Location: NKY
Posts: 87
Thanks: 12
Thanked 12 Times in 8 Posts
As a RN I cannot discourage your plan strongly enough. Self-diagnosis is not as accurate as you might think, especially when you're talking about something as emotional and changing as Bipolar Disorder whatever type.

Seroquel is an atypical antipsychotic that has a number, a large number, of possible side effects that range from small PITAs to dangerous. Dry mouth, constipation, tachycardia, sedation (often prescribed for insomnia in the elderly), and a laundry list of other possible side effects should really indicate that this is a serious medication. Your medical history is something that must be considered before beginning any new medication. I haven't even touched on possible interactions with other medications. This is what doctors are for.

Please, make an appointment, see a shrink or even your MD. This is a bad idea.
flea is offline   Reply With Quote
Old 11-16-2009, 09:51 AM   #3
Mulderknitter
Working the Gusset
 
Mulderknitter's Avatar
 
Join Date: Sep 2006
Location: Minneapolis, brr hot brr hot
Posts: 1,994
Thanks: 1,082
Thanked 526 Times in 446 Posts
I couldn't agree more with Flea. Having worked in inpatient mental health for years, and having been on psych meds myself for over 8 years, Psych meds are a very tricky thing to prescribe. I tried 4 different meds under the supervision of a therapist and psychiatrist before finding the right one. Please consult a therapist, get a diagnosis and a referral to a psychiatrist trained to help you.
__________________
I knit because the voices tell me to
My Groups:
Midwest preemies & babies
Oddball Pet Snuggles
I am Mulderknitter on Ravelry, add me to your friends!

My Blog
http://susanknitsandwrites.blogspot.com/
Add me to your faves and leave a comment, I love comments!
Mulderknitter is offline   Reply With Quote
Old 11-16-2009, 10:09 AM   #4
GinnyG
Instepping Out
 
GinnyG's Avatar
 
Join Date: Feb 2007
Location: Upstate NY
Posts: 2,452
Thanks: 654
Thanked 819 Times in 673 Posts
If you consider it a "flame" to be told that is a DUMB THING TO DO, then I am sorry but you could end up killing yourself. You are not a Medical Professional; Dr or Mental Health Professional. You should not be diagnosing yourself or prescribing your own medication regimine. You do not have the training, education or knowledge to diagnosis yourself.

I don't know where you are getting these medications but unless they are being prescribed by a physician it's illegal.

I am sorry to sound harsh but, I am an RN and a Paramedic and your plan is a bad one.
__________________
GinnyG on Ravelry, I'd LOVE to be in your "friends"
GinnyG is offline   Reply With Quote
Old 11-17-2009, 08:07 AM   #5
blueygh2
Turning the Heel
 
blueygh2's Avatar
 
Join Date: Mar 2008
Location: Somewhere in Europe
Posts: 729
Thanks: 37
Thanked 181 Times in 156 Posts
Ah I could have anticipated this kind of answer, but anyway, you're right, it's a bad idea. Now I just have to find a psy or something...
__________________
The ways of Yarn are inscrutable.

I'm NOT a "miss", I'm a lady!
blueygh2 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

All times are GMT -4. The time now is 04:42 PM.